# SDR DALA2023062605126

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 88,481 hours, 16,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 3R EMR EXIT OVERHEAD SIGN BROKEN. CORRECTIVE ACTION: RESECURED 3R ECIT SIGN AS REQUIRED. OPS NML. (9917554)
